Connect
MJA
MJA

In Other Journals

Ann Gregory
Med J Aust 2004; 180 (8): 426.
Published online: 19 April 2004

Doctors should routinely advise their patients with asthma about the possibility of aspirin-induced asthma, as it occurs more commonly than previously thought, say the authors of a systematic review. The advice should be tailored to the patient (eg, those with nasal polyps or chronic rhinitis are at high risk of aspirin-induced asthma and should avoid all products that contain aspirin or NSAIDs indefinitely).

  • Ann Gregory


Correspondence: 

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.